| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during surgery plunger overrode the lens when physician tried to implant was noticed and there was a patient contact.Backup lens was placed without difficulty.Additional information has received it states that scheduled procedure completed the same day, patient's issues resolved and there is no impact to the patient.
Additional Manufacturer Narrative
Additional information has been provided in d.9., h.3., h.6., and h.11.The product was returned for analysis and the reported complaint could not be observed.The intraocular lens (iol) was returned outside of the device.The device was received loose in a plastic bag.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.The plunger tip is broken and returned in a sample container.Stress is observed on the nozzle tip.The lens was returned outside of the device in a sample container.Solution is dried on the iol.The optic is scratched/marked rejectable.The product investigation could not identify the root cause for the reported complaint plunger overrode the lens when doctor tried to implant as the iol was returned outside of the device.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.Damage was observed to the tip of the nozzle.The observed damage typically occurs if there is a lack of viscoelastic between the lens and the nozzle lumen and/or if the plunger is not positioned correctly at the trailing optic edge for advancement.This can allow the lens to fold around the plunger tip making it too large to correctly advance through the narrow tip of the nozzle causing damage or become stuck.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).